Abstract:
Considering compact pseudodifferential operators with symbols whose smoothness in x vanishes on a prescribed set, we obtain some validity conditions for the Weyl spectral asymptotics of singular values. These results are applied to the symbols whose decay order as |ξ|→∞ is a nonsmooth function of x.
This publication is cited in the following 2 articles:
A. I. Karol, “Singulyarnye chisla kompaktnykh psevdodifferentsialnykh operatorov peremennogo poryadka s negladkim simvolom”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 50, Zap. nauchn. sem. POMI, 519, POMI, SPb., 2022, 67–104
A. I. Karol, A. I. Nazarov, “Spectral analysis for some multifractional Gaussian processes”, Russ. J. Math. Phys., 28:4 (2021), 488–500